# SDR FDEA201305030899

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AIR CONDITIONING COMPARTMENT AFT UPPER CORNER CUT-OUT SKIN FOUND CRACKED.  REPAIRED IAW SRM 53-20-15, REPAIR 3, FIG 201 REV 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 116.
